# SDR DALA1033281611

- Difficulty date: November 18, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 48,139 hours, 6,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FORWARD LEFT EMERGENCY PATH LIGHTS  OUT.  THE CONNECTOR AT SEAT 1A WAS SHORTED OUT AND TRIPPED.  THE FUSE AT SLED BY SEAT 2D.  MAINTENANCE REPLACED THE CONNECTOR AND BATTERY SLAD.  SYSTEM OPERATION IS NORMAL.  (2010-D1404) (DL76G103246)
